# SDR N6WA2013061001

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 22,373 hours, 15,781 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LOWER HANDLE COVER IS DAMAGED.  R & R RT EMERGENCY EXIT DOOR LOWER HANDLE IAW AMM 25-26-09.
